| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
06/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a low vault with rotation and blurred vision.In a separate visit the lens was explanted.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
B5- a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a low vault with rotation and blurred vision.In a separate visit the lens was repositioned.At a later date the lens was explanted.H6- health effect- impact code (f): "4628" should be added.(b)(4).
Additional Manufacturer Narrative
Device evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned dry in a microcentrifuge vial tube.Visual inspection found haptic/ optic deformed.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).